Strong consistency of parameter estimators and simulations in a forward interest rate model

Fülöp, Erika: Strong consistency of parameter estimators and simulations in a forward interest rate model. In: Acta scientiarum mathematicarum, (80) 1-2. pp. 327-348. (2014)

[img] Cikk, tanulmány, mű
math_080_numb_001_002_327-348.pdf
Hozzáférés joga: Campus

Download (2MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2014
Volume: 80
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 327-348
Language: angol
Official URL: http://www.acta.hu
DOI: https://doi.org/10.14232/actasm-014-020-z
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 347-348.
Date Deposited: 2016. Oct. 17. 10:37
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/34498

Actions (login required)

View Item View Item